Inclusion results for the class of fuzzy α-convex functions

Autor: Shujaat Ali Shah, Ekram Elsayed Ali, Asghar Ali Maitlo, Thabet Abdeljawad, Abeer M. Albalahi
Jazyk: angličtina
Rok vydání: 2023
Předmět:
Zdroj: AIMS Mathematics, Vol 8, Iss 1, Pp 1375-1383 (2023)
Druh dokumentu: article
ISSN: 2473-6988
DOI: 10.3934/math.2023069?viewType=HTML
Popis: The notion of a fuzzy subset is used to introduce certain subclasses of analytic functions. Mainly, this article presents several inclusion results and integral preserving properties. Also, certain applications of the analytic functions in terms of fuzzy structure will be discussed.
Databáze: Directory of Open Access Journals